Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 320, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 8, 2007, 4:10 PM CDT for Denton County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2007, 4:10 PM CDT (21:10 UTC)
- Expired
- Jul 8, 2007, 5:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1405 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:49 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 8, 2:49 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 249 PM CDT SUN JUL 8 2007 .DISCUSSION... SCATTERED SHRA/TSRA CONTINUING FROM COMANCHE...TO CLEBURNE AND DFW...TO GAINESVILLE AND SULPHUR SPRINGS. STORMS THUS FAR HAVE PRODUCED LOCALLY HEAVY RAIN AND WIND GUSTS 30-35 MPH. EXPECT ACTIVITY TO CONTINUE INTO THE AFTERNOON/EVENING HOURS BEFORE STARTING TO DIMINISH. UPPER LOW OVER SW OKLAHOMA STARTING TO SWING MORE ESE. THIS FEATURE WILL STEADILY ROTATE ACROSS NORTHERN PORTIONS OF THE AREA THROUGH MONDAY. LIFT FROM UPPER SYSTEM AND DIURNAL HEATING WILL CONTINUE SCATTERED SHOWERS/STORMS INTO THE EVENING. WILL GO WITH CHANCE POPS OVER EASTERN/NORTHEASTERN ZONES...WHICH SHOULD SEE BEST FORCING FROM UPPER SYSTEM. WILL LEAVE SLIGHT CHANCE OVER ALL BUT NORTHWEST ZONES GIVEN MOIST/MODERATELY UNSTABLE ATMOSPHERE. WITH PROXIMITY OF UPPER LOW...WILL KEEP POPS GOING LATER INTO THE EVENING HOURS. WILL LIKELY SEE ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION... MAINLY OVER EASTERN ZONES...ON MONDAY. GUIDANCE SUGGESTS AN MCS MAY DEVELOP MONDAY AFTERNOON OVER CENTRAL HIGH PLAINS. MCS SHOULD MOVE SE IN NWLY FLOW ON EAST SIDE OF SOUTHWEST U.S. UPPER RIDGE. NAM HOLDS BULK OF PRECIP IN OKLAHOMA...WHILE GFS PUSHES MCS DOWN INTO WESTERN NORTH TX. WILL LEAN A BIT TOWARD GFS AND INCLUDE CHANCE POPS INTO OUR NORTHERN ZONES TUESDAY NIGHT INTO WEDNESDAY. SURFACE FRONT PUSHES TO NEAR THE RED RIVER WEDNESDAY...AND SLOWLY SAGS INTO AREA THROUGH FRIDAY. THIS ALONG WITH SOUTHERN EDGE OF NORTHWESTERLY FLOW BRUSHING AREA WILL CONTINUE CHANCE POPS FOR MAINLY NORTHERN AND NORTHEASTERN ZONES WEDNESDAY THROUGH FRIDAY. GFS BRINGS ANOTHER MCS INTO NORTH TEXAS SATURDAY AFTERNOON/EVENING. WHILE CONFIDENCE IN SUCH FEATURES IS OBVIOUSLY LOW THIS FAR OUT... PERSISTENCE OF OVERALL NORTHWEST FLOW PATTERN SUGGESTS SLIGHT CHANCE TO CHANCE POPS ARE WARRANTED INTO THE WEEKEND. MAV/MET TEMPERATURE GUIDANCE IN GOOD AGREEMENT THROUGH EARLY WEEK. WILL GENERALLY FOLLOW TREND OF MEX TEMPERATURE GUIDANCE...SLOW GRADUAL INCREASE OF TEMPS OVER NEXT WEEKEND AS SOUTHWEST U.S. UPPER RIDGE STARTS TO SPREAD EAST TOWARDS TEXAS. ..06.. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 94 75 93 76 / 20 20 10 30 10 WACO, TX 74 93 75 92 75 / 20 20 10 20 10 PARIS, TX 71 93 72 92 73 / 30 30 30 30 20 DENTON, TX 72 94 75 93 74 / 20 20 30 30 10 MCKINNEY, TX 72 93 74 92 74 / 20 20 30 30 10 DALLAS, TX 76 93 75 92 76 / 20 20 10 30 10 TERRELL, TX 72 93 75 92 74 / 30 20 10 30 10 CORSICANA, TX 73 92 75 92 74 / 20 20 20 20 10 TEMPLE, TX 73 93 74 92 74 / 20 20 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/06
Hazardous weather outlook, Jul 8, 3:58 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT SUN JUL 8 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 358 PM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS OVER 60 MPH. ALSO...STORMS SOUTH OF INTERSTATE 20 MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. 13
In the hours before
Special weather statement, Jul 8, 1:44 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 144 PM CDT SUN JUL 8 2007 TXZ118-081915- TARRANT TX- 144 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN TARRANT COUNTY AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTH OF EVERMAN...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE LIKELY WITH THIS STORM. LAT...LON 3257 9747 3255 9713 3276 9705 3277 9742 DUNN
Special weather statement, Jul 8, 1:48 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 148 PM CDT SUN JUL 8 2007 TXZ107-081915- HOPKINS TX- 148 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HOPKINS COUNTY AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SULPHUR SPRINGS...MOVING NORTHEAST AT 10 MPH. WIND GUSTS TO 35 MPH AND VERY HEAVY RAIN ARE LIKELY WITH THIS STORM. LAT...LON 3300 9574 3301 9538 3325 9536 3322 9572 DUNN
Special weather statement, Jul 8, 2:51 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 251 PM CDT SUN JUL 8 2007 TXZ095-082015- LAMAR TX- 251 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN LAMAR COUNTY AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF PARIS...MOVING NORTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...DEPORT AND PARIS. WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL ARE LIKELY WITH THIS STORM. LAT...LON 3384 9555 3350 9557 3339 9531 3386 9532 DUNN
Special weather statement, Jul 8, 3:26 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 326 PM CDT SUN JUL 8 2007 TXZ103-104-082100- DENTON TX-COLLIN TX- 326 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN COLLIN COUNTY SOUTHEASTERN DENTON COUNTY AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF CARROLLTON...MOVING NORTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...FRISCO... HACKBERRY...HEBRON...LEWISVILLE...LITTLE ELM...PLANO...THE COLONY AND LAKE LEWISVILLE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3300 9699 3299 9670 3316 9662 3321 9698 DUNN
Special weather statement, Jul 8, 3:58 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT SUN JUL 8 2007 TXZ132-082130- SOMERVELL TX- 358 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOMERVELL COUNTY AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT 10 MPH. WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3224 9787 3213 9780 3221 9762 3246 9761 DUNN
Local storm report, Jul 8, 4:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CDT SUN JUL 08 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL LITTLE ELM 33.16N 96.93W
07/08/2007 E1.00 INCH DENTON TX PUBLIC
ONE INCH HAIL REPORTED IN LITTLE ELMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Jul 8, 1:48 PM CDT | Special Weather Statement | FWD | Hopkins | 27 min |
| Jul 8, 2:51 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Jul 8, 3:16 PM CDT | Flash Flood Warning | FWD | Johnson, Somervell | 3 hr |
| Jul 8, 3:21 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 39 min |
| Jul 8, 3:26 PM CDT | Special Weather Statement | FWD | Collin | 34 min |
| Jul 8, 3:58 PM CDT | Special Weather Statement | FWD | Somervell | 32 min |
| Jul 8, 4:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 44 min |
| Jul 8, 4:31 PM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jul 8, 4:49 PM CDT | Flash Flood Warning | FWD | Erath, Hamilton | 3 hr |
| Jul 8, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Jul 8, 5:00 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 8, 5:21 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hamilton | 54 min |
| Jul 8, 5:38 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 8, 6:16 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 8, 6:46 PM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.